# SDR UIEA2021060901300

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,144 hours, 12,558 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 2346
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2 EICAS MSG DISPLAYED.( DEFERRED FWD CARGO SMOKE DET# 2 IAW DDG 26-16-01-01-01 AND TRANSFERRED TO DMI 148237, PLACARD INSTALLED.  TPA MX, 11JUN, LP 1466405, ITEM M6: REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR #2(M325) IAW AMM 26-16-01, OPS NORMAL.
